# SDR CA130923006

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,802 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Condition: Broken
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED ENGINE CHIP LIGHT IN FLIGHT.  ACFT  LANDED, CHIP PLUGS INSPECTED. NOTHING APPARENT FOUND ON SELF SEALING QUICK DISCONNECT PLUG.  PLUG REINSTALLED LIGHT STILL ON.  MAINTENACE WENT TO SITE, REMOVED CHIP PLUG BOSS, FOUND GEAR TOOTH. ACFT GROUNDED.  NEW GEARBOX INSTALLED.
